# SDR YENA2021101900681

- Difficulty date: October 15, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N292JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 179
- Aircraft time: 36,062 hours, 23,174 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT #1366, CUN-TPA. CABIN ODOR REPORTED DURING CRUISE. REPORT ATTACHED; AFTER CUSTOMS CLEARED A/C WALK THRU CABIN NO ODOR PRESENT RNA PACKS FOR 15 MINS STILL NO ODOR PRESENT, POLED 4 CLEARERS PRESENT THEY ALL STATED NO UNUSUAL ODOR NOTICED. ECOR STATES BRIEF EVENT. LEVEL 1 REF FIM 21-20-00810-801A. NO DEFECTS NOTED. A/C OK FOR SVC.
